# SDR ASOA201101810

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,927 hours, 26,884 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Part serial: 127C0374
- Condition: Failed
- Location: Anti Ice Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING OVERHEAT MESSAGE C/W QRH EMERGENCY PROCEDURES.  MESAGE REMAINED ON.   R & R WING ANTI ICE TEMP CONTROLER IAW AMM 30-12-19.  RESEALED LT WING STAND BY THERMAL SWITCHES IAW AMM 30-12-16.
